# SDR USAASB04076

- Difficulty date: June 25, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Card
- Part number: 655825029
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM BOS, EN ROUTE TO DCA, CREW RECEIVED A RIGHT MLG UNSAFE INDICATION WITH GEAR UP AND LOCKED.  FLIGHT RETURNED TO FIEDL AT BOS AND LANDED WITHOUT FURTHER INCIDENT.  CREW REPORTED RECEIVING A NORMAL GEAR INDICATION OF THREE GREEN LIGHTS WHEN EXTENDING THE GEAR.  NO EMERGENCY WAS DECLARED.  MAINTENANCE SWUNG THE GEAR AND WAS UNABLE TO DUPLICATE THE PROBLEM.  REMOVED AND REPLACED THE M982 ANDM986 PRINTED CIRCUIT CARDS, AS PRECAUTIONARY.  OPS CHECK GOOD.  (M)
